# SDR DL76L091557

- Difficulty date: September 26, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 90,551 hours, 13,436 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 233N321152
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WITH LEFT GEN RUNNING RT AC BUS OFF MSG.  REPLACED BPCU SINCE FAULTED, NO HELP.  T/S PER FIM REMOVED AND REPLACED APU BTB, NO HELP.  FURTHER T/S SHOWED THE STBY PWR PANEL INTERMITTENT.  REMOVED AND REPLACED STBY PWR PNL.  RAN LT ENGINE, CHECKS OK.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
